# SDR SWIA202008252055

- Difficulty date: July 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATEDON ON FUSELAGE SKIN BETWEEN FS333 & FS349 AND STRG25R & STRG26R. ) /  CUT OUT DAMAGE, DRESSED BACK DENT, AND INSTALLED DOUBLER REF REO COMPLIED WITH SKY CARD
